MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ALLURE RF; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) ALLURE RF; NO MATCH
Model Number PM3222
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was symptomatic with right ventricular (rv)-only pacing.The pacemaker was explanted and replaced on (b)(6) 2026 while the rv lead remained implanted.The patient was in stable condition.
 
Additional Manufacturer Narrative
Correction: please retract this report 2017865-2026-05720 as the pacemaker should not have been submitted as a medical device report (mdr) as the pacemaker was explanted due to elective replacement indicator (er) with no allegation of malfunction.

Brand Name
ALLURE RF
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24635948
Report Number2017865-2026-05720
Device Sequence Number8953559
Product Code NIK
UDI-Device Identifier05414734507905
UDI-Public(01)05414734507905(10)A000147063(17)250131
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberPM3222
Device Lot NumberA000147063
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUICKFLEX.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite